Items where Author is "Roqia, Ghulam"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Jakšetić, Julije and Roqia, Ghulam and Pečarić, Josip (2012) On Jensen's inequality involving averages of convex functions. = On Jensen's inequality involving averages of convex functions. Sarajevo Journal of Mathematics,, 8 (20). pp. 53-68. ISSN 1840-0655. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

This list was generated on Thu Feb 21 10:54:24 2019 CET.